# SDR WRLA20110930513

- Difficulty date: September 30, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 74,516 hours, 10,003 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01750802
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TENSION TIE INSPECTION FOUND FRAME CRACKED AT BS 1140 RT STRINGER CUTOUT AT S10R.  PERFORMED FRAME REPAIR PER SRM 53-40-07.
